MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 01.32.3241HCAT HOODED PE HC LINER Ø32/D

MEDACTA INTERNATIONAL SA MPACT 01.32.3241HCAT HOODED PE HC LINER Ø32/D
Model Number 01.32.3241HCAT
Health Effect - Clinical Code Pain (1994)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2021: lot 2009619: 40 items manufactured and released on 01-dec-2020.Expiration date: 2025-11-17.No anomalies found related to the problem.To date, 18 items of the same lot have been sold without any similar reported event.Additional implant involved: mectacer 01.29.207 biolox delta ceramic ball head 12/14 ø 32 size xl +7 (k112115) lot.19c0046 batch review performed on (b)(4) 2021: lot 19c0046: 82 items manufactured and released on 20-nov-2019.Expiration date: 2024-11-10.No anomalies found related to the problem.To date, 36 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner that occurred when the patient was getting up from a seated position.At 2 months from revision the surgeon revised the cup, head, and liner.The surgery was completed successfully.

Brand Name
MPACT 01.32.3241HCAT HOODED PE HC LINER Ø32/D
Common Device Name
HOODED PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13289791
Report Number3005180920-2022-00020
Device Sequence Number11864529
Product Code LPH
UDI-Device Identifier07630030811869
UDI-Public07630030811869
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model Number01.32.3241HCAT
Device Catalogue Number01.32.3241HCAT
Device Lot Number2009619
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown